# SDR HAIHEEA9421

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 150SG122Q
- Condition: Malfunction
- Location: Eng Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WILL NOT ROTATE ON START.  MUST BUMP STARTER TO ROTATE.  MAKES RADIO NOISE.
